# SDR DL757081238

- Difficulty date: September 26, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 51,781 hours, 23,637 cycles
- System (JASC): 5751 · Ailerons
- Part: Spar
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP OVERHAUL VISIT, A CRACK WAS FOUND IN THE SKIN AND SPAR OF THE LT OUTBOARD AILERON.  REPAIRED PER 470474-14.
